American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 70 found      Go to page: 1 2 3

[31] Karin Erdmann and Thorsten Holm. Maximal $n$-orthogonal modules for selfinjective algebras. Proc. Amer. Math. Soc. 136 (2008) 3069-3078. MR 2407069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Otto Kerner and Jan Trlifaj. Constructing tilting modules. Trans. Amer. Math. Soc. 360 (2008) 1907-1925. MR 2366968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Birge Huisgen-Zimmermann. Classifying representations by way of Grassmannians. Trans. Amer. Math. Soc. 359 (2007) 2687-2719. MR 2286052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Bangming Deng and Jie Du. Frobenius morphisms and representations of algebras. Trans. Amer. Math. Soc. 358 (2006) 3591-3622. MR 2218990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Yuming Liu. On stable equivalences induced by exact functors. Proc. Amer. Math. Soc. 134 (2006) 1605-1613. MR 2204270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Yuming Liu and Changchang Xi. Construction of stable equivalences of Morita type for finite-dimensional algebras I. Trans. Amer. Math. Soc. 358 (2006) 2537-2560. MR 2204043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Xiangqian Guo. Representation dimension: An invariant under stable equivalence. Trans. Amer. Math. Soc. 357 (2005) 3255-3263. MR 2135745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Mark Kleiner and Idun Reiten. Abelian categories, almost split sequences, and comodules. Trans. Amer. Math. Soc. 357 (2005) 3201-3214. MR 2135742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Hagen Meltzer. Exceptional vector bundles, tilting sheaves and tilting complexes for weighted projective lines. Memoirs of the AMS 171 (2004) MR 2074151.
Book volume table of contents

[40] Tatyana Chmutova and Pavel Etingof. On some representations of the rational Cherednik algebra. Represent. Theory 7 (2003) 641-650. MR 2017070.
Abstract, references, and article information
View Article: PDF

[41] Andrzej Skowronski and Kunio Yamagata. On invariability of self-injective algebras of tilted type under stable equivalences. Proc. Amer. Math. Soc. 132 (2004) 659-667. MR 2019940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Edward L. Green, Nicole Snashall and Øyvind Solberg. The Hochschild cohomology ring of a selfinjective algebra of finite representation type. Proc. Amer. Math. Soc. 131 (2003) 3387-3393. MR 1990627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Osamu Iyama. Finiteness of representation dimension. Proc. Amer. Math. Soc. 131 (2003) 1011-1014. MR 1948089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Lidia Angeleri-Hügel and Jan Trlifaj. Tilting theory and the finitistic dimension conjectures. Trans. Amer. Math. Soc. 354 (2002) 4345-4358. MR 1926879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Frauke M. Bleher. Universal deformation rings and Klein four defect groups. Trans. Amer. Math. Soc. 354 (2002) 3893-3906. MR 1926858.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Steffen König and Volodymyr Mazorchuk. Enright's completions and injectively copresented modules. Trans. Amer. Math. Soc. 354 (2002) 2725-2743. MR 1895200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] I. Reiten and M. Van den Bergh. Noetherian hereditary abelian categories satisfying Serre duality. J. Amer. Math. Soc. 15 (2002) 295-366. MR 1887637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Edgar Enochs and Luis Oyonarte. Flat covers and cotorsion envelopes of sheaves. Proc. Amer. Math. Soc. 130 (2002) 1285-1292. MR 1879949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Birge Huisgen-Zimmermann and Manuel Saorín. Geometry of chain complexes and outer automorphisms under derived equivalence. Trans. Amer. Math. Soc. 353 (2001) 4757-4777. MR 1852081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] H.-J. Schneider. Some properties of factorizable Hopf algebras. Proc. Amer. Math. Soc. 129 (2001) 1891-1898. MR 1825894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Klaus Bongartz and Birge Huisgen-Zimmermann. Varieties of uniserial representations IV. Kinship to geometric quotients. Trans. Amer. Math. Soc. 353 (2001) 2091-2113. MR 1813609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Sverre O. Smal\o. Almost split sequences in categories of representations of quivers. Proc. Amer. Math. Soc. 129 (2001) 695-698. MR 1706973.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Bangming Deng and Bin Zhu. On $\Delta $--good module categories without short cycles. Proc. Amer. Math. Soc. 129 (2001) 69-77. MR 1694857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] M. Barot and J. A. de la Peña. Derived tubular strongly simply connected algebras. Proc. Amer. Math. Soc. 127 (1999) 647-655. MR 1468181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Andrzej Skowronski and Kunio Yamagata. Galois coverings of selfinjective algebras by repetitive algebras. Trans. Amer. Math. Soc. 351 (1999) 715-734. MR 1615962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Martin Lorenz. On the class equation for Hopf algebras. Proc. Amer. Math. Soc. 126 (1998) 2841-2844. MR 1452811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Sverre O. Smal\o. The supremum of the difference between the big and little finitistic dimensions is infinite. Proc. Amer. Math. Soc. 126 (1998) 2619-2622. MR 1452828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Henning Krause. Finitistic dimension and Ziegler spectrum. Proc. Amer. Math. Soc. 126 (1998) 983-987. MR 1425129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Flavio U. Coelho and Dieter Happel. Quasitilted algebras admit a preprojective component . Proc. Amer. Math. Soc. 125 (1997) 1283-1291. MR 1363416.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Birge Huisgen-Zimmermann. The geometry of uniserial representations of finite dimensional algebras. III: Finite uniserial type. Trans. Amer. Math. Soc. 348 (1996) 4775-4812. MR 1344208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 70 found      Go to page: 1 2 3